# SDR DHL2001727024

- Difficulty date: July 24, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2213 · Flight Controller
- Part: Control Unit
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTO-PILOT ON AUTOGLIDE SLOPE ABOUT 300 AGL STAB OUT OF TRIM LIGHT ILLUMINATED THEN AIRCRAFT AGGRESSIVELY WENT NOSE DOWN, BELOW GLIDE SLOPE.REPLACED PITCH CONTROL UNIT IAW B727 MM 22-11-101 OPS CK GOOD
